# SDR FDEA202102160453

- Difficulty date: February 16, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA385321
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT CEILING STA 1741 LBL 35 MAIN DECK FLOORBOARD SUPPORT   CORRODED AT NUT CLIPS. MRKD REMOVED CORRODED SUPPORT & INSTALLED NEW FABRICATED FLOOR SUPPORT AT STA.   1741 LBL 35 PER SRM 51-35-01 VOL II AND DWG AFA3853
